# SDR EE4Y2025092723174

- Difficulty date: September 27, 2025
- Submitted: September 27, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 46,022 hours, 30,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Flap
- Component: Flap, Emb
- Component part number: 19038006403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTS DELAMINATION DAMAGE AFFECTING THE LH INBOARD AFT FLAP LOWER SKIN. THE DAMAGE IS LOCATED AT SPAR 2 AND RIB 5A +50MM. THE DAMAGE AREA WAS EVALUATED AS PER SRM 57-52-00 AD51, HOWEVER, THE DELAMINATION IS LOCATED AT THE ZONE 1 AREA AND TABLE 101. DAMAGE IS LOCATED CLOSE TO THE SPAR 2 FASTENER ROW AND CUSTOMER CANNOT ASSURE THE DAMAGE REMOVAL WAY TO AVOID FASTENER REMOVAL DUE TO THERE IS NO ACCESS TO INSTALL THE NEW HI-LITE FASTENER AFTER REPAIR ACCOMPLISHMENT. THIS CONDITION WAS REPORTED AND REPAIRED IAW ETD2025-190-926369 DTD AUG 09 2025 AND DOCUMENTED COOPESA COO-EO-2025-22883-R00. UNDER JOB A1Q176 NRI 5-3
